SciELO - Scientific Electronic Library Online

 
vol.31 issue1Analysis of cut-off conditions for coaxial fibersMultiple scattering of electromagnetic waves in disordered magnetic media: localization parameter, energy transport velocity and diffusion constant author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Brazilian Journal of Physics

Print version ISSN 0103-9733On-line version ISSN 1678-4448

Abstract

VIANA, Ricardo L.. Adiabatic plasma rotations in orthogonal coordinate systems. Braz. J. Phys. [online]. 2001, vol.31, n.1, pp.58-64. ISSN 0103-9733.  http://dx.doi.org/10.1590/S0103-97332001000100011.

An equation for MHD stationary equilibrium of rotating plasmas in the azimuthal direction is derived in the case of an orthogonal curvilinear coordinate system. The basic assumptions we made are: (i) there is an ignorable coordinate so that surface quantities are independent of it; (ii) the entropy is a surface quantity.

        · text in English     · English ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License